# SDR FDEA201706101609

- Difficulty date: June 10, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 144N33108401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA. 900 S15L, LAP JOINT CORRODED. ALL WORK ACCOMPLISHED IAW EA F-5330-T0333725 P1 FUSELAGE, PLATES AND SKINS: SECTION 44, SPLICE PLATE AT STA. 900, STR 15L TO STR 16L, CORROSION PERMANENT REPAIR.
